# SDR TRBA2006009

- Difficulty date: January 21, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N499AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 499
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW127F
- Condition: Shutdown
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B, A

## Discrepancy

WHILE IN CRUISE AT 17,000 FT, LT ENGINE SUDDENLY SHUT-DOWN BY ITSELF.  CREW DECLARED EMERGENCY AND DIVERTED.  AIRCRAFT LANDED SAFELY.  ENGINE REMOVED AND REPLACED.  STILL WAITING FOR ENGINE TEAR-DOWN REPORT.  (K)
